# SDR SWIA200819848

- Difficulty date: July 7, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 21,930 hours, 17,286 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2522 - RECEIVED 'L REV UNLOCKED' MESSAGE INFLIGHT.  CLEANED AND INSPECTED ALL SWITCHES AND PDU ON LEFT REVERSER.  OPS CHECK GOOD.
